First Dose 1-Andro Nasty Itchy Rash!

  1. New Member
    Thor Hammer's Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Aug 2009
    Posts
    41
    Rep Power
    85
    Level
    6
    Lv. Percent
    11.15%

    First Dose 1-Andro Nasty Itchy Rash!


    I decided to get started out yesterday morning around 9AM with my Advanced Muscle Science Ultimate Mass Stack.

    To start I tookat 9AM:

    1ml of 4AD
    2 caps of 1-Andro
    1 cap of Decavol

    Fine, everything is good.

    12:00 P.M. I take:

    1 cap of Decavol

    5:00 P.M. I take:

    2 caps of 1-Andro.

    Get in my car and start the 45 minute drive to the gym. Felt like I was going to die. My skin flushed, my stomach felt like it was on fire and my entire body was shocked.

    And no, I didnt take any Beta Alanine so no, its not from that. Or a niacin flush either. When I got to the gym I take off my shirt in front of the mirror and I have these red splotches/rash all over my body!

    I got about halfway thru my training session and bailed. This rash itches like crazy all over my body. its still there this morning. my arms, my torso, my legs, and even my face.

    I have stopped taking all supps for now until this rash clears up. I did read that 1-AD can cause a rash in rare cases. Just my luck. On my birthday of all days! Just turned 39. But look 22. Must be all the gym time. I digress.

    I read that if a rash develops, stop taking 1-AD right away. After this rash clears up can I get back on it at maybe one cap(100mg) per day? Or is my body rejecting it and I should just avoid it completely? Or is there something I can take apply to counteract the breakout?

  2. Senior Member
    quigs's Avatar
    Join Date
    Dec 2004
    Posts
    1,252
    Rep Power
    10632
    Level
    26
    Lv. Percent
    96.39%
    Achievements Posting Pro

    I responded to your pm and thread over on bb.com...but I'll do it again here for ya.

    Sounds like an allergy...although rare, they do happen. I went through the same thing after a lobster dinner a couple moths ago. It was horrible.

    If you're sure it was the 1-andro that caused it, don't take it again.
    Advanced Muscle Science
  3. New Member
    jambarino's Avatar
    Stats
    6'2"  245 lbs.
    Join Date
    Aug 2008
    Age
    30
    Posts
    111
    Rep Power
    132
    Level
    11
    Lv. Percent
    13.01%

    i was taking a 1-andro clone and stared itching all over too.no red splotches but itching for sure.i thought i was crazy but guess not.
    •   
       

  4. Senior Member
    quigs's Avatar
    Join Date
    Dec 2004
    Posts
    1,252
    Rep Power
    10632
    Level
    26
    Lv. Percent
    96.39%
    Achievements Posting Pro

    Quote Originally Posted by jambarino View Post
    i was taking a 1-andro clone and stared itching all over too.no red splotches but itching for sure.i thought i was crazy but guess not.
    1-testosterone and its precursors seem to have a bit higher incidence of allergy than other androgens. This is particularly a problem with the transdermal stuff. I've seen some pretty nice rashes from the old 1-test TD products.
    Advanced Muscle Science

Similar Forum Threads

  1. andro hard and andro mass?
    By SHaneA655 in forum Supplements
    Replies: 3
    Last Post: 03-21-2011, 01:00 PM
  2. Low Dose M-Drol- Making the MOST Nasty Gains
    By vpdman in forum Anabolics
    Replies: 51
    Last Post: 11-17-2010, 01:50 PM
  3. Rash with high dose resveratrol?
    By yeahright in forum Post Cycle Therapy
    Replies: 11
    Last Post: 10-03-2008, 01:20 AM
  4. rash on ucp 1
    By wildcat24 in forum Supplements
    Replies: 2
    Last Post: 09-05-2003, 02:15 PM
  5. UCP-1 and Rash
    By GuyinLA in forum Supplements
    Replies: 9
    Last Post: 07-03-2003, 06:28 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in